# SDR SWAA2021070785027

- Difficulty date: June 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS767 LBL17 WL156. ; / [01] NO LIMITS FOUNDED AT SRM FOR CRACK ON TRACK REPLACE FOR REPAIR; [02] REMOVED TRACK AT ACB BS727 TO BS 867 LBL 17 WL 156 IAW SRM 51-40-02; [03] RECEIVED PART FRON MAT. ITEM.146A7501-1 PO NUMBER 825933/1 LOCATED AND DRILLED NEW TRACK IAW SRM 51-40-05 AND DWG 146A7500 REV.0; [04] OK TO INSTALL TRACK AT FCB BS 727 TO BS 867 LBL17 WL 156; [05] VERIFIED; [06] OK TO INSTALL TRACK AT FCB BS 727 TO BS 867 LBL17 WL 156; [07] VERIFIED; [08] CORRECTION; OK TO INSTALL ACB BS 727 TO BS 867 LBL17 WL 156; [09] VERIFIED; [10] ITEM 6 CORRECTION; OK TO INSTALL ACB BS 727 TO BS 867 LBL17 WL 156; [11] INSTALLED NEW CARGO TRACK ON AFT CARGO BAY BS 727 TO BS 867;LBL 17 ; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500; [12] VERIFIED INSTALL; [13] VERIFIED INSTALLATION OF ACB TRACK; BS 727 - 867; LBL 17; WL 156; PER SRM 51-40-02 AND DWG 146A7500; [14] VERIFIED ALL WORK COMPLETE THIS TASK CARD
